Partial square at $\omega _1$ is implied by MM but not by PFA

Volume 215 / 2011

Hiroshi Sakai Fundamenta Mathematicae 215 (2011), 109-131 MSC: Primary 03E05; Secondary 03E50. DOI: 10.4064/fm215-2-2

Abstract

We prove the results stated in the title.

Authors

  • Hiroshi SakaiGraduate School of System Informatics
    Kobe University
    1-1 Rokkodai, Nada, Kobe, Japan
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image